# SDR AALA201811086008

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 70,370 hours, 8,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 133938
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK, THE AFT EMERGENCY LIGHT BATTERY PACK M33097 WAS FOUND TO BE DEAD.  REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-802.
